# SDR 2003F00207

- Difficulty date: September 13, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT ARM IN AUTO MODE.  MAINTENANCE REPLACED K1KD RELAY IN JB6.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
